# SDR DALA2014082404811

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 52,233 hours, 41,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 645-683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUTOUT, LOWER DOOR SILL ZEE ANGLE HAS NUMEROUS SPOTS OF CORROSION BS 645 - 683.  REMOVED CORROSION  IAW SRM 53-01, FIG 101.  TRIMMED OUT 2 EA, OUT OF LIMIT AREAS ON ZEE ANGLE LOWER FLANGE IAW SRM 53-05, PG 874, FIG 123A, OPTION 2.  REPAIRED IAW SRM 53-05.  OPT 2 CAT "A". I
